# SDR DALA1239619253

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 39,396 hours, 22,231 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936028505
- Condition: Corroded
- Location: Bs 1250 L30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT L30 CORRODED AT BS 1250.  REMOVED, FABRICATED AND INSTALLED REPAIR PARTS PER ER/A 501868-14 REV ORIG.
